Psych Central

There's a Live Chat Happening Now!


Go Back   Forums at Psych Central > > >



advertisement
Reply
 
Thread Tools Display Modes
Old 11-11-2017, 07:44 PM   #1
vulpesapeace
New Member
vulpesapeace has no updates.
 
Member Since: Nov 2017
Location: Turkey
Posts: 3
Default Triggered to use more

I am diagnosed with social anxiety disorder. I thought i had depersonalisation disorder and general anxiety disorder but every psychiatrist i went to see told me that i had social anxiety and depersonalisation was a symptom of it. ive been taking prozac for the past few months and it has been great. i used other drugs before but none have had positive effects ever. but with prozac, i feel like another person now. i am so much more talkative and a lot more relaxed. sure i still have attacks sometimes but those dont bother me now and theyre not that strong now. but daily stress, wow thats over. like a shelter in my brain shut tight. i dont care anymore. and i am a brand new person. i even have a job that is ALL about talking to people ive never met, like ALL day. and im not bothered.

here's the thing.

although prozac has made me a better version of myself, ive drug-taking problems, honestly. first few months ive been good. i took every single day the amount that my pych told me to. but today, while drunk, i took more. i swear, i have no idea why. i may have wanted to see what happens. this is not the first time im doing this.

ive never been suicidal my entire life. i just... want to take more.
also, i know that this ssri is so good to me. so theres no way that im stopping. but i know that i should stop taking more than my psyc recommends.
also, im developing a drinking problem. hadnt had this in like, two or three months.
i know i need help. but my closest visit to my psychologist is like three weeks later and my psychiatrist prescribed 6 boxes of prozac and told me off till january. so i cant really seek pro help right now.
so yeah. help. i know i need it.
vulpesapeace is offline   Reply With Quote
Hugs from:

advertisement
Old 11-25-2017, 05:18 AM   #2
Astrada
Member
 
Astrada's Avatar
Astrada has no updates.
 
Member Since: Nov 2017
Location: Australia
Posts: 89
My Mood: Triggered to use more

37 hugs
given
Default Re: Triggered to use more

I know it's been awhile since you posted. How are you doing?
__________________
Astrada is offline   Reply With Quote
Old 11-25-2017, 03:46 PM   #3
Skeezyks
Apparition
 
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: The Minne-apple
Posts: 15,269 (SuperPoster!)
My Mood: Triggered to use more

2 yr Member
11.4k hugs
given
PC PoohBah!
Smile Re: Triggered to use more

I'm sorry you are experiencing this difficulty. I wish I had a good suggestion for you here. But I don't think I do. Might it be possible to give your med's to a family member to hold for you & just give you the amount you need to take each day? I also wondered about the possibility of getting in touch with the mental health professionals in your life to let them know what's going on with you.

I know you wrote you've never been suicidal in your life. But my own experience suggests to me that you may be building up to something here. Hopefully I'm wrong. But the taking of more medication than you're prescribed, plus the drinking, sounds sort-of like a kind of thinly disguised self abuse to me. And again, my own personal experience suggests to me that this sort of thing can be a harbinger of things to come. Again... hopefully I'm just wrong about this. But in my own case these are the sorts of things that eventually led to all-out attempts to end my life. Each little thing, in-&-of-itself didn't seem all that big a deal at the time. But, in retrospect, I can now see where it was all leading.

Anyway, hopefully I'm just completely off the mark here. But I felt like it was worth mentioning. I wish you well...
Skeezyks is online now   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 08:08 PM.


Powered by vBulletin® — Copyright © 2000 - 2018, Jelsoft Enterprises Ltd.



advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines